# SDR FDEA202410171535

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63141
- Aircraft time: 2,387 hours, 1,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T585651
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD FLOOR PANEL PUNCTURED AT APPROX STA. 360 RH OF   CENTER MARKED.  REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 360 RBL. 33 (PNL# 222BFF) IN REF. TO FEDEX   DRW# SRZ-25-005 AND 767 SRM 53-00-50-2R PARA. 5.A - 5.O FIG.201 SHEET 2. THIS IS A MAJOR   REPAIR. FLOORBOARD (PNL# 222BFF) WAS NOT REMOVED, REPAIR ACCOMPLISHED ON AIRCRAFT.
